Urmăriți
J. E. Macías-Díaz
J. E. Macías-Díaz
Adresă de e-mail confirmată pe correo.uaa.mx
Titlu
Citat de
Citat de
Anul
A structure-preserving method for a class of nonlinear dissipative wave equations with Riesz space-fractional derivatives
JE Macías-Díaz
Journal of Computational Physics 351, 40-58, 2017
972017
Semi-implicit Galerkin–Legendre spectral schemes for nonlinear time-space fractional diffusion–reaction equations with smooth and nonsmooth solutions
MA Zaky, AS Hendy, JE Macías-Díaz
Journal of Scientific Computing 82, 1-27, 2020
922020
An explicit dissipation-preserving method for Riesz space-fractional nonlinear wave equations in multiple dimensions
JE Macías-Díaz
Communications in Nonlinear Science and Numerical Simulation 59, 67-87, 2018
712018
Numerical study of the process of nonlinear supratransmission in Riesz space-fractional sine-Gordon equations
JE Macías-Díaz
Communications in Nonlinear Science and Numerical Simulation 46, 89-102, 2017
682017
A positive and bounded finite element approximation of the generalized Burgers–Huxley equation
VJ Ervin, JE Macías-Díaz, J Ruiz-Ramírez
Journal of Mathematical Analysis and Applications 424 (2), 1143-1160, 2015
602015
An explicit positivity-preserving finite-difference scheme for the classical Fisher–Kolmogorov–Petrovsky–Piscounov equation
JE Macías-Díaz, A Puri
Applied Mathematics and computation 218 (9), 5829-5837, 2012
582012
Numerical study of the transmission of energy in discrete arrays of sine-Gordon equations in two space dimensions
JE Macías-Díaz
Physical Review E—Statistical, Nonlinear, and Soft Matter Physics 77 (1 …, 2008
572008
An application of nonlinear supratransmission to the propagation of binary signals in weakly damped, mechanical systems of coupled oscillators
JE Macías-Díaz, A Puri
Physics Letters A 366 (4-5), 447-450, 2007
562007
Supratransmission in β-Fermi–Pasta–Ulam chains with different ranges of interactions
JE Macías-Díaz, A Bountis
Communications in Nonlinear Science and Numerical Simulation 63, 307-321, 2018
552018
The numerical solution of a generalized Burgers–Huxley equation through a conditionally bounded and symmetry-preserving method
JE Macías-Díaz, J Ruiz-Ramírez, J Villa
Computers & Mathematics with Applications 61 (11), 3330-3342, 2011
542011
A pseudo energy-invariant method for relativistic wave equations with Riesz space-fractional derivatives
JE Macías-Díaz, AS Hendy, RH De Staelen
Computer Physics Communications 224, 98-107, 2018
532018
On the propagation of binary signals in damped mechanical systems of oscillators
JE Macías-Díaz, A Puri
Physica D: Nonlinear Phenomena 228 (2), 112-121, 2007
532007
A non-standard symmetry-preserving method to compute bounded solutions of a generalized Newell–Whitehead–Segel equation
JE Macías-Díaz, J Ruiz-Ramírez
Applied numerical mathematics 61 (4), 630-640, 2011
482011
Numerical simulation of the nonlinear dynamics of harmonically driven Riesz-fractional extensions of the Fermi–Pasta–Ulam chains
JE Macías-Díaz
Communications in Nonlinear Science and Numerical Simulation 55, 248-264, 2018
472018
A compact fourth-order in space energy-preserving method for Riesz space-fractional nonlinear wave equations
JE Macías-Díaz, AS Hendy, RH De Staelen
Applied Mathematics and Computation 325, 1-14, 2018
452018
A finite-difference scheme to approximate non-negative and bounded solutions of a FitzHugh–Nagumo equation
J Ruiz-Ramírez, JE Macías-Díaz
International Journal of Computer Mathematics 88 (15), 3186-3201, 2011
452011
On the transmission of binary bits in discrete Josephson-junction arrays
JE Macías-Díaz, A Puri
Physics Letters A 372 (30), 5004-5010, 2008
442008
Design of a nonlinear model for the propagation of COVID-19 and its efficient nonstandard computational implementation
M Rafiq, JE Macias-Diaz, A Raza, N Ahmed
Applied Mathematical Modelling 89, 1835-1846, 2021
432021
Persistence of nonlinear hysteresis in fractional models of Josephson transmission lines
JE Macías-Díaz
Communications in Nonlinear Science and Numerical Simulation 53, 31-43, 2017
422017
A novel discrete Gronwall inequality in the analysis of difference schemes for time-fractional multi-delayed diffusion equations
AS Hendy, JE Macías-Díaz
Communications in Nonlinear Science and Numerical Simulation 73, 110-119, 2019
412019
Sistemul nu poate realiza operația în acest moment. Încercați din nou mai târziu.
Articole 1–20